Giuseppe Mingione
Giuseppe Mingione
Sith Instructor
Verified email at unipr.it - Homepage
TitleCited byYear
Regularity results for a class of functionals with non-standard growth
E Acerbi, G Mingione
Archive for Rational Mechanics and Analysis 156 (2), 121-140, 2001
4942001
Regularity results for stationary electro-rheological fluids
E Acerbi, G Mingione
Archive for Rational Mechanics and Analysis 164 (3), 213-259, 2002
4782002
Gradient estimates for the p (x)-Laplacean system
E Acerbi, G Mingione
Journal für die reine und angewandte Mathematik 2005 (584), 117-148, 2005
3242005
Gradient estimates for a class of parabolic systems
E Acerbi, G Mingione
Duke Mathematical Journal 136 (2), 285-320, 2007
3102007
Regularity of minima: an invitation to the dark side of the calculus of variations
G Mingione
Applications of mathematics 51 (4), 355, 2006
2782006
The Calderón-Zygmund theory for elliptic problems with measure data
G Mingione
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 6 (2), 195-261, 2007
2392007
Sharp regularity for functionals with (p, q) growth
L Esposito, F Leonetti, G Mingione
Journal of Differential Equations 204 (1), 5-55, 2004
1882004
The singular set of minima of integral functionals
J Kristensen, G Mingione
Archive for rational mechanics and analysis 180 (3), 331-398, 2006
1762006
Hölder continuity of the gradient of p (x)-harmonic mappings
A Coscia, G Mingione
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 328 (4), 363-368, 1999
1741999
Regularity results for parabolic systems related to a class of non-Newtonian fluids
E Acerbi, G Mingione, GA Seregin
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 21 (1), 25-60, 2004
1622004
Gradient estimates below the duality exponent
G Mingione
Mathematische Annalen 346 (3), 571-627, 2010
1572010
Gradient estimates via non-linear potentials
F Duzaar, G Mingione
American journal of mathematics 133 (4), 1093-1149, 2011
1482011
Gradient potential estimates
G Mingione
Journal of the European Mathematical Society 13 (2), 459-486, 2010
1262010
Universal potential estimates
T Kuusi, G Mingione
Journal of Functional Analysis 262 (10), 4205-4269, 2012
1232012
Regularity for double phase variational problems
M Colombo, G Mingione
Archive for Rational Mechanics and Analysis 215 (2), 443-496, 2015
1192015
The singular set of solutions to non-differentiable elliptic systems
G Mingione
Archive for rational mechanics and analysis 166 (4), 287-301, 2003
1142003
Parabolic systems with polynomial growth and regularity
F Duzaar, G Mingione, K Steffen
American Mathematical Soc., 2011
1122011
Bounded Minimisers of Double Phase Variational Integrals.
M Colombo, G Mingione
Archive for Rational Mechanics & Analysis 218 (1), 2015
1062015
Partial regularity of minimizers of quasiconvex integrals with subquadratic growth
M Carozza, N Fusco, G Mingione
Annali di Matematica Pura ed Applicata 175 (1), 141-164, 1998
1011998
Regularity results for minimizers of irregular integrals with (p, q) growth
L Esposito, F Leonetti, G Mingione
Forum Mathematicum 14 (2), 245-272, 2002
982002
The system can't perform the operation now. Try again later.
Articles 1–20